# SDR ABXA9701538

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 56122989
- Condition: Corroded
- Location: Bs 52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR STA.52, 24 INCHES FROM LT CUSP UNDER CAPTAIN'S SEAT TRACK.  INSTALLED DOUBLER REPAIR IAW ABX REA D853-20446MR AND SRM 51-1-20.
